Solitons for the Nonlinear Klein-Gordon Equation
Abstract: In this paper we study existence and orbital stability for solitary waves of the nonlinear Klein-Gordon equation. The energy of these solutions travels as a localized packet, hence they are a particular type of solitons. In particular we are interested in sufficient conditions on the potential for the existence of solitons. Our proof is based on the study of the ratio energy/charge of a function, which turns out to be a useful approach for many field equations.
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
Online-Ressource
- Language
-
Englisch
- Bibliographic citation
-
Solitons for the Nonlinear Klein-Gordon Equation ; volume:10 ; number:2 ; year:2010 ; pages:481-499 ; extent:19
Advanced nonlinear studies ; 10, Heft 2 (2010), 481-499 (gesamt 19)
- Creator
-
Bellazzini, J.
Benci, V.
Bonanno, C.
Micheletti, A.M.
- DOI
-
10.1515/ans-2010-0211
- URN
-
urn:nbn:de:101:1-2405021659040.112868965967
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 11:00 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Bellazzini, J.
- Benci, V.
- Bonanno, C.
- Micheletti, A.M.